# SDR UALA2011072203726

- Difficulty date: July 22, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 66,043 hours, 24,286 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E UPPER SKIN HAS 6 INCH LONG GOUGE FROM CONTACTING NR 3 SLAT OUTBOARD END BLADE SEAL SCREW.  DAMAGE IS 12' FROM PANEL INBD EDGE, 5.250 FROM AFT EDGE,4.250" FROM NEAREST FASTENER, AND 13" FROM NEAREST REPAIR.   REPAIRED IAW SRM 57-41-01 AND SB 757-57-0052.  TAP TESTED DENTS AND PUNCTURES.  COMPLIED WITH EG5879 CALL OUT. FILLED WITH SEALANT AND TAPED PUNCTURES IN ALL T/E FLAPS.
